MathSciNet Relay Station
MathSciNet bibliographic data
MR2485011 62H12
El Karoui, Noureddine Operator norm consistent estimation of large-dimensional sparse covariance matrices. Ann. Statist. 36 (2008), no. 6, 2717–2756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement